| Model Number |
9770602Y |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been received by the manufacturer for evaluation.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
Event or Problem Description
Per biomed, the "crystals dropped out".